RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 2, Pages 369–377 (Mi msb5575)  

Sur le théorème de Liouville pour les fonctions subharmoniques

M. Keldysch


Full text: PDF file (736 kB)

Bibliographic databases:
Received: 25.12.1936

Citation: M. Keldysch, “Sur le théorème de Liouville pour les fonctions subharmoniques”, Rec. Math. [Mat. Sbornik] N.S., 2(44):2 (1937), 369–377

Citation in format AMSBIB
\Bibitem{Kel37}
\by M.~Keldysch
\paper Sur le th\'eor\`eme de Liouville pour les fonctions subharmoniques
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 2
\pages 369--377
\mathnet{http://mi.mathnet.ru/msb5575}
\zmath{https://zbmath.org/?q=an:0017.21203|63.0459.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5575
  • http://mi.mathnet.ru/eng/msb/v44/i2/p369

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:260
    Full text:147

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020